# SDR IPXA2022092686607

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,509 hours, 16,034 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED,  A/C LANDED UNEVENTFULLY, A/C OOS, LEVEL 3, CABIN ALT. CW FIM 21-33-00 AND AMM 21-31-00.  NO DEFECTS NOTED.  Q-ALERT ISSUED; TO REPLACE PN 2119704-1 AND 21199702-4.  REF Q-ALERT. PRESSURIZED A/C, NO MESSAGE FOUND. OPS CK GOOD, NO FAULTS PER FIM 21-33-00 AMM 21-31-020. REPLACED CABIN PRESSURE CONTROLLER AND CABIN PRESSURE SELECTOR ASSEMBLY IAW M 21-31-06 & 21-31-04, OPS CHECK GOOD.  ORIG SUB DATE:  9/26/2022
